I have developed a skin rash on my legs – doctor called it contact dermatitis. I need to know of products used?
Question by skcubog: I have developed a skin rash on my legs – doctor called it contact dermatitis. I need to know of products used?
I have developed a skin rash on my legs – below the knee – the doctor called it “contact dermatitis”. I am on day 3 of prednisone (a 5-day prescription) and no notable difference. I am using benadryl cream on it as well. Does anyone know of any products that could speed the healing process or take some color out of it. It itches from time to time but not terrible.
Answer by Bev
If it is truly a contact dermatitis then just a plain over the counter hydrocortisone cream 1% will be helpful if used no more than 5 days a few times a day. Stop the Benadryl cream. Though it is marketed for itching etc. many people have irritation worsened or caused by this cream, same poor side effects with Caladryl lotion.
Give your answer to this question below!
Click Here To Check Out This Red Spots On Skin Solution
- What is the name of the skin rash called that my husband has had for 5 years and how is it treated?
- Q&A: “jewel spots” ??? or “strawberries” little red skin spots?
- Q&A: Skin rash?
- Q&A: Skin Rash?
- Is HIV symptoms of a fair skin person red spots on skin that look like small pinpoints?